Jump to content
CrazyBoards.org

Recommended Posts

I was originally put on 40 mg of geodon at night with food. Then it would wear off by 10 am and make me think im going crazy with horrible anxiety and nausea. So it was switched to 20mg 2x day. But by early morning and early evening those doses would wear off, so now I take it breakfast, lunch, and dinner. Feel good during the day, but early mornings still suck. I like this med because it gives me energy, but feel like it causes anxiety after it wears off. Anyone ever take this med? Any tips?

Link to post
Share on other sites

It's usually dosed twice daily with food (500 calories each time), so firstly, you might make sure you're eating enough with each dose, because if you don't eat enough, its absorption is vastly decreased.

Personally, I've never had issues with anxiety with it wearing off though, so I can't speak for the side effects you're experiencing, though.

The only advice I have is to make sure you're eating enough with each dose.

Also, lower doses tend to be stimulating, middle doses are kind of neutral, while higher doses tend to be relaxing and even sedating (80 mg 2x/day for example). It could be that the low dose you're on could be too stimulating for you, and you may need a higher dose.

Sorry I can't help more, I hope you get to the bottom of it. I know how it is when you find a med you like but have frustrating side effects with it.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...